# SDR ASAA2017052620910

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 17,364 hours, 5,701 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 14834
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 17,354 hours, 5,699 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 START VALVE REMAINED OPEN AFTER ENGINE START.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 START VALVE.  OPS & LEAK CHECKED GOOD IAW MM 80-11-03 .
